# SDR TWAA0000309

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR SUPPORT CORRODED AT RBL 6, STA 160 TO 200.  INSTALLED NEW FLOOR SUPPORT PER SPM 6-70-01.
